# SDR SWIA202157131

- Difficulty date: February 4, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bolt
- Condition: Corroded
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING AILERON POSITION INDICATOR UNDER PANEL 598BB HAS ATTACH HARDWARE IS CORRODED   (C-CHECK RO 4/1/2021)     REMOVED AND REPLACED HARDWARE ON LH WING AILERON POSITION INDICATOR UNDER PANEL 598BB AS REQUIRED IAW CRJ 200 AMM 27-15-15-000/400-801.  REFFERENCE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
